# SDR MASA2009070200198

- Difficulty date: July 2, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 24,577 hours, 19,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7002 MDT.  LEFT OVERWING HORIZONTAL EMERGENCY EXIT LIGHT AND FLOOR TRACK LIGHTS BETWEEN ROWS 1 - 4 WILL NOT TEST.  MX RECONNECTED WIRES, SYS OPS NORMAL.
